Ask an expert
Question

23 Jan 2009

lost ability to orgasm
i am antidepressants for post natal depression, and have slowly been losing ability to organsm. I have been on them for 6 months, and have asked my GP if I can come off them now due to this problem. I haven' t had an orgasm in 3 months, although I still try to masturbate and my hubby and I have sex on average once a day. She would prefer I stay on them, but instead will change the pills I am on. I am concerned that even with the new pills I will not orgasm. this is effecting my desire for sex. Is there a female equivalent of viagra or something that can help me organsm while I' m still on antidepressants?
Answer 354 views
Expert
Sexologist
sexy

01 Jan 0001

please consult your GP to advise you on such medication. your individual diagnosis will need to be taken into account before testosterone replacement (or other) treatments are administered.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.